MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTAR AUTO SERIES AFLEX ASSY, DOM; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTAR AUTO SERIES AFLEX ASSY, DOM; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 550P
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Cough (4457)
Date of Event 08/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging visualization of particles in the air path.The patient alleges a frequent cough after using the device.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging visualization of particles in the air path.The patient alleges a frequent cough after using the device.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The product associated with this complaint was not returned to the manufacturer.This report is being sent to conclude that no further investigation is possible.No device has been returned.No further evaluation is possible at this time.Multiple attempts to have the device returned for evaluation and investigation were unsuccessful.In addition, capa pr (b)(4) documents the investigation into similar complaints, correction/removal activities have been initiated (refer to h.9), and complaint code trending is reviewed on a periodic basis to evaluate field quality performance, and as an input to risk management activities.This pr is being closed at this time since no report is required.Box h has been updated/ corrected in this follow-up report.

Brand Name
REMSTAR AUTO SERIES AFLEX ASSY, DOM
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key20332387
Report Number2518422-2024-101224
Device Sequence Number9592639
Product Code BZD
UDI-Device Identifier00606959031142
UDI-Public(01)00606959031142
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K091319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number550P
Device Catalogue Number550P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2024
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date09/30/2024
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown